# SDR SIMA20240210002

- Difficulty date: February 10, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N308LD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000874
- Aircraft time: 7,035 hours, 4,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discolored
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT STRIP RH #2 (IN FRONT OF THE WARDROBE) HAS LARGE AREA OF DISCOLORATION THAT DOES NOT ILLUMINATE WHEN FLASHLIGHT IS SHINED ON IT. COMPLETE:INSTALLED NEW EMERGENCY LIGHT STRIP AT # 2 RH SIDE IAW AMM 33-50-21.
